# SDR DXTA200803278

- Difficulty date: September 19, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N873QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258573
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Faulty
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRPLANE RUNS OUT OF FORWARD TRIM NEAR VMO AT 25000 FEET AND 310 KNOTS THE TRIM WAS AT THE FORWARD STOP.
